Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Alternatives to the exponential spline in tension


Author: Steven Pruess
Journal: Math. Comp. 33 (1979), 1273-1281
MSC: Primary 65D07
MathSciNet review: 537971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general setting is given for smooth interpolating splines depending on a parameter such that as this parameter approaches infinity the spline converges to the piecewise linear interpolant. The theory includes the standard exponential spline in tension, a rational spline, and several cubic splines. An algorithm is given for one of the cubics; the parameter for this example controls the spacing of new knots which are introduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D07

Retrieve articles in all journals with MSC: 65D07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0537971-6
PII: S 0025-5718(1979)0537971-6
Article copyright: © Copyright 1979 American Mathematical Society